Main Article Content
Background. Baclofen is a muscle relaxant agent that in toxic doses exhibits symptoms such as depressed mental status, hypotonia, hyporeflexia, and respiratory depression. Seizure is a less common presentation of Baclofen toxicity, especially in pediatric patients.
Case Description. The patient was a 4 year-old boy with no previous neurologic disorder who experienced status epilepticus after ingestion of high dose of Baclofen orally. He was treated conservatively and after 8 hours, he became awake in good condition without any abnormal finding in imaging or laboratory tests.
Discussion. This case describes some rare clinical presentations of Baclofen toxicity that were seizure and bradycardia in an otherwise-normal pediatric patient which could be managed conservatively.
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).